PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

A note on generating functions for Rogers-Szego polynomials

Jian Cao

Abstract


In this paper, the details of certain Carlitz's generating functions for Rogers-Szego polynomials and their generalizations are given by Carlitz's q-operators. In addition, an additional proof of Srivastava-Jain's generating function is shown. At last, generalizations of Srivastava-Agarwal type generating functions are obtained.

Keywords: Rogers-Szego polynomials, generating function, Al-Salam-Carlitz polynomials, Carlitz's q-operators, Srivastava-Agarwal type generating functions

Quaestiones Mathematicae 35(2012), 447-461



AJOL African Journals Online